MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION ASSY,MAIH, 3.0 DIA, W/SWITCH, 100-120VONLY; INTERNAL PADDLE

ZOLL MEDICAL CORPORATION ASSY,MAIH, 3.0 DIA, W/SWITCH, 100-120VONLY; INTERNAL PADDLE
Model Number 1011-0139-04
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Codes Death (1802); No Consequences Or Impact To Patient (2199)
Date of Event 02/15/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the internal handles failed to discharge.Complainant indicated that the clinician obtained another set of internal handles to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device.This supplemental medwatch report is also correcting information submitted on the initial medwatch report.Evaluation: the customer was contacted for return of the suspect product.The customer has responded and indicated the product will not be returning to zoll.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the internal handles failed to discharge.Complainant indicated that the ed team had opened the chest of a trauma patient with multiple gun-shot wounds.The patient was in ventricular fibrillation.Cardiac massage was ongoing, along with massive blood transfusion.Complainant indicated that the clinician obtained another set of internal handles to continue treating the patient.Complainant indicated that the patient subsequently expired.

Brand Name
ASSY,MAIH, 3.0 DIA, W/SWITCH, 100-120VONLY
Common Device Name
INTERNAL PADDLE
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key8404977
Report Number1220908-2019-00660
Device Sequence Number1811092
Product Code LDD
UDI-Device Identifier00847946022358
UDI-Public00847946022358
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1011-0139-04
Device Catalogue Number8011-0139-04
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/15/2019
Supplement Date Received by Manufacturer02/15/2019
Initial Report FDA Received Date03/08/2019
Supplement Report FDA Received Date05/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;